Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Mild asthma, have unsteadiness on my feet. On Simvastatin and Fostair, take decaffeinated tea and coffee. How can I get relief?

My condition is not serious yet, but I am more aware of being unsteady on my feet than I was a year ago, I will be 80 at the beginning of August. Apart from taking Simvastatin and Fostair for very mild asthma , I am in good health. I had a middle ear problem about ten years ago and was proscribed a course of Serck tablems and advised to drink decaffeinated coffee and tea.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,
your unsteadiness could be just tremors (senile or due to excess medication with bronchodilators)
but sitting here it is difficult to say if is something else e.g. brain symptoms etc..
pl take medical exam in person or post more details

Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor